jennymac Posted October 31, 2005 Report Share Posted October 31, 2005 SO it all started about 4 weeks ago, which strangely coincided with going off birth control pills (after 10 years). Was having near-fainting episodes once a day...catching them by sitting down, and then had a huge episode a week and a half ago where my boss took me to the ER (generalized weakness, dizziness, lightheaded, faint feeling, blurry vision)- of course all vitals normal. All routine bloodwork normal. Have seen 2 general medicine docs, a neurologist and a cardiologist, who mentioned POTS- due to my flushing, lightheadedness, blood pressure maintenance and increased heart rate. Still need to do more bloodwork to figure out maybe what is causing this...He had me go back on the pill to "rule that out"- it isn't helping, of course. We were starting to try for a baby when this all started- has anyone heard of anyone having POTS start after birth control pill termination? Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.